# SDR SWIA200211422

- Difficulty date: November 4, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 10,052 hours, 14,969 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIPLE CHIME ''OIL'' WARNING ON ROTATION. FLUCTUATION 45 TO 55 PSID ON NR 2 ENGINE.  RETURNED TO SBA.  ADDED 1-1/2 QUARTS OF OIL TO NR 2 ENGINE.  RAN NR 2 ENGINE EXTENSIVELY.  COULD NOT DUPLICATE LOW OIL PRESS OR FLUCTUATION.  COMPLIED WITH ST72-344.
